# SDR AMWA84156

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,528 hours, 33,851 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 073612
- Condition: Discharged
- Location: Master
- Part time: 22,342 hours, 33,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATT CHARGE ANNUN ILLUM IN FLT.  NO INCIDENTS, ACFT CONTINUED TO DESTINATION.  REMOVED AND REPLACED BATTERY.
